Integral Solution of Trigonometric Knizhnik-Zamolodchikov Equation; Off-Shell Bethe Ansatz Method

Toshio Hasegawa, Kazuhiro Hikami, Miki Wadati

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We construct the solutions of the su(2) trigonometric Knizhnik-Zamolodchikov (KZ) equation based on the Babujian's "off-shell Bethe ansatz" method. We show that the quasi-classical limit of the Bethe ansatz equation including the "unwanted term" for the inhomogeneous XXZ lattice reduces to the trigonometric KZ equation.

Original languageEnglish
Pages (from-to)2895-2901
Number of pages7
Journaljournal of the physical society of japan
Volume63
Issue number8
DOIs
Publication statusPublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Integral Solution of Trigonometric Knizhnik-Zamolodchikov Equation; Off-Shell Bethe Ansatz Method. / Hasegawa, Toshio; Hikami, Kazuhiro; Wadati, Miki.

In: journal of the physical society of japan, Vol. 63, No. 8, 01.01.1994, p. 2895-2901.

Research output: Contribution to journalArticle

@article{ef69a67a60004fb39da776632b999cf4,
title = "Integral Solution of Trigonometric Knizhnik-Zamolodchikov Equation; Off-Shell Bethe Ansatz Method",
abstract = "We construct the solutions of the su(2) trigonometric Knizhnik-Zamolodchikov (KZ) equation based on the Babujian's {"}off-shell Bethe ansatz{"} method. We show that the quasi-classical limit of the Bethe ansatz equation including the {"}unwanted term{"} for the inhomogeneous XXZ lattice reduces to the trigonometric KZ equation.",
author = "Toshio Hasegawa and Kazuhiro Hikami and Miki Wadati",
year = "1994",
month = "1",
day = "1",
doi = "10.1143/JPSJ.63.2895",
language = "English",
volume = "63",
pages = "2895--2901",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "8",

}

TY - JOUR

T1 - Integral Solution of Trigonometric Knizhnik-Zamolodchikov Equation; Off-Shell Bethe Ansatz Method

AU - Hasegawa, Toshio

AU - Hikami, Kazuhiro

AU - Wadati, Miki

PY - 1994/1/1

Y1 - 1994/1/1

N2 - We construct the solutions of the su(2) trigonometric Knizhnik-Zamolodchikov (KZ) equation based on the Babujian's "off-shell Bethe ansatz" method. We show that the quasi-classical limit of the Bethe ansatz equation including the "unwanted term" for the inhomogeneous XXZ lattice reduces to the trigonometric KZ equation.

AB - We construct the solutions of the su(2) trigonometric Knizhnik-Zamolodchikov (KZ) equation based on the Babujian's "off-shell Bethe ansatz" method. We show that the quasi-classical limit of the Bethe ansatz equation including the "unwanted term" for the inhomogeneous XXZ lattice reduces to the trigonometric KZ equation.

UR - http://www.scopus.com/inward/record.url?scp=21844498763&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844498763&partnerID=8YFLogxK

U2 - 10.1143/JPSJ.63.2895

DO - 10.1143/JPSJ.63.2895

M3 - Article

VL - 63

SP - 2895

EP - 2901

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 8

ER -